Select Publications

Journal articles

Greenhill C; Isaev M; Makai T; McKay BD, 2021, 'Degree sequences of sufficiently dense random uniform hypergraphs', , http://arxiv.org/abs/2106.08100v1

Jerrum M; Makai T, 2021, 'The size of the giant joint component in a binomial random double graph', Electronic Journal of Combinatorics, vol. 28, pp. 1 - 23, http://dx.doi.org/10.37236/8846

Fountoulakis N; Kang M; Makai T, 2020, 'Resolution of a conjecture on majority dynamics: Rapid stabilization in dense random graphs', Random Structures and Algorithms, vol. 57, pp. 1134 - 1156, http://dx.doi.org/10.1002/rsa.20970

Kang M; Makai T; Pikhurko O, 2020, 'Supersaturation problem for the bowtie', EUROPEAN JOURNAL OF COMBINATORICS, vol. 88, http://dx.doi.org/10.1016/j.ejc.2020.103107

Cooley O; Kapetanopoulos T; Makai T, 2019, 'THE SHARP THRESHOLD FOR JIGSAW PERCOLATION IN RANDOM GRAPHS', ADVANCES IN APPLIED PROBABILITY, vol. 51, pp. 378 - 407, http://dx.doi.org/10.1017/apr.2019.24

Fountoulakis N; Kang M; Koch C; Makai T, 2018, 'A PHASE TRANSITION REGARDING THE EVOLUTION OF BOOTSTRAP PROCESSES IN INHOMOGENEOUS RANDOM GRAPHS', ANNALS OF APPLIED PROBABILITY, vol. 28, pp. 990 - 1051, http://dx.doi.org/10.1214/17-AAP1324

Kang M; Makai T; Pikhurko O, 2017, 'Supersaturation Problem for the Bowtie', Electronic Notes in Discrete Mathematics, vol. 61, pp. 679 - 685, http://dx.doi.org/10.1016/j.endm.2017.07.023

Makai T, 2015, 'The Reverse H-free Process for Strictly 2-Balanced Graphs', JOURNAL OF GRAPH THEORY, vol. 79, pp. 125 - 144, http://dx.doi.org/10.1002/jgt.21821

Kang M; Karonski M; Koch C; Makai T, 2015, 'Properties of stochastic Kronecker graphs', JOURNAL OF COMBINATORICS, vol. 6, pp. 395 - 432, http://dx.doi.org/10.4310/JOC.2015.v6.n4.a1

Kang M; Koch C; Makai T, 2015, 'Bootstrap percolation in random k -uniform hypergraphs', Electronic Notes in Discrete Mathematics, vol. 49, pp. 595 - 601, http://dx.doi.org/10.1016/j.endm.2015.06.081

Makai JP; Makai T, 2014, 'Low radiation level detection with room temperature InAs detector', JOURNAL OF MODERN OPTICS, vol. 61, pp. 1187 - 1194, http://dx.doi.org/10.1080/09500340.2014.928374

Gerke S; Makai T, 2011, 'No Dense Subgraphs Appear in the Triangle-free Graph Process', ELECTRONIC JOURNAL OF COMBINATORICS, vol. 18, http://dx.doi.org/10.37236/655

Makai JP; Makai T, 2005, 'Enhancement of the low level detection limit of radiometric quality photovoltaic and photoconductive detectors', METROLOGIA, vol. 42, pp. 266 - 270, http://dx.doi.org/10.1088/0026-1394/42/4/011

Conference Papers

Makai T, 2007, 'Evaluating a Model for Medium Sized Electricity Consumers', in 2007 4th IEEE Workshop on Intelligent Data Acquisition and Advanced Computing Systems: Technology and Applications, IEEE, presented at 2007 4th IEEE Workshop on Intelligent Data Acquisition and Advanced Computing Systems: Technology and Applications, 06 September 2007 - 08 September 2007, http://dx.doi.org/10.1109/idaacs.2007.4488436

Preprints

Fountoulakis N; Kang M; Makai T, 2019, Resolution of a conjecture on majority dynamics: rapid stabilisation in dense random graphs

Kang M; Makai T; Pikhurko O, 2017, Supersaturation Problem for the Bowtie

Fountoulakis N; Kang M; Koch C; Makai T, 2016, A phase transition regarding the evolution of bootstrap processes in inhomogeneous random graphs

Kang M; Makai T, 2016, A simple proof of almost percolation on G(n;p), http://arxiv.org/abs/1608.00800v1

Kang M; Makai T, 2016, Bootstrap percolation on G(n,p) revisited, http://arxiv.org/abs/1605.02995v1


Back to profile page